# SDR 2018FA0000399

- Difficulty date: October 2, 2018
- Submitted: October 2, 2018
- Operation: General aviation
- Aircraft: N365QS
- Make and model: Cessna 680SOV
- Aircraft serial: 0057
- Aircraft time: 11,305 hours, 7,680 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 695230062
- Condition: Damaged
- Location: Rt Engine
- Part time: 11,305 hours, 7,680 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER COWL OUTBOARD AREA HAS HOLE THROUGH INNER LAYERS OF COMPOSITE INTO CORE MATERIAL AND MINOR CHAFFING MARKS ADJACENT TO THE PUNCTURE.
